It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 Showing 1 - 20 of 24 for actonel hair loss. (0.022 seconds)


... hair loss situation? ... (11 replies)
... I started the Actonel in August 2007. In October 2007 I began experiencing heart palpitations and shortness of breath constantly. I also noticed excessive hair loss on my crown. I never had these problems before. I suspect Actonel. ... (16 replies)
Actonel
Oct 16, 2006
... (13 replies)

Actonel
Oct 16, 2006
... It's interesting whether drugs like Actonel, Fosomax, Boniva, and the likes, have the same side effects on men as they do on women! And I bet NO studies have been done on this, knowing the drug companies! Although I know it's true that for the most part, it's mostly women who get osteoporosis, I also know that SOME men can get it too. Regarding side-effects of these meds,... (13 replies)
... So, has anyone been on once a week Actonel with no side fx? ... (46 replies)
... doc took me off pills immediately and I was put on fosamax. After a while I noticed my hair was falling out quite badly and it worried me every time I washed my hair as I would have to sweep up the bathroom floor but I put it down to lack of hormones due to all my previous treatment. ... (17 replies)
... This study demonstrates osteoporosis in the lumbar spine, and focal moderate mineral loss in the proximal left femoral region. ... (4 replies)
... Well, I'm eating crow!!!! After being off Actonel for a couple of months, I had the need to visit my MD for an unrelated problem. Informed her I was off Actonel due to the extreme hair loss and weight gain. She insisted hair loss was NOT a side effect from Actonel or Fosomax. ... (39 replies)
... Glad to hear from you Nancy, as I, too, am NOT presently taking the Actonel. I hope I'm not putting myself at risk of a fracture. Yet, in another way, I feel better physically & mentally as the symptoms of hair loss is almost nothing & my weight could be better, but, I'm not able to exercise as before due to a lung obstuction problem ( asthma like since a bout w/bronchitis).... (39 replies)
... and this past week is the first time I've noticed not near as much hair loss when combing or washing my hair. Also, I feel less bloated, have not weighed in as I'm going nuts watching the scale go up up up up!!! ... (39 replies)
... hair loss. Now, what is the cause of this hair loss? ... (39 replies)
... s we all are asking each other. Like, is Fosamax or Actonel the cause of hair loss and weight gain? ... (39 replies)
... Actonel". I've gained 15 lbs since I started on all this stuff. My hair loss is really bad since I went on the 35 mgs. Actonel 2 mo ago. ... (39 replies)
... hair loss and weight gain. ... (17 replies)
... Rhumatologist wanted me to try Actonel daily. Then it became availabe in a wkly 30mgs., now 35 mgs. ... (17 replies)
... i am glad to read about ann richards..i had not heard of anyone on evista that had any success..i tried fosamax and actonel and had urinary problems..but each person is different.im sure many women take them with no problem..i am now on evista..i tried all of these drugs reluctantly.. ... (9 replies)
Didrocal
Jul 9, 2007
... I had didrocal for + 2 years, I was geting dizzy spells at first off and on, about 1 1/2 years ago I was dizzy all the time and was not able to be up and around, so I had to stay in bed for a while. After a while I tried getting up I but felt so lousy and still dizzy. My hair started to fall out, cramps in my legs, had shooting pains in my fingers and toes and whereever it... (6 replies)
... in the afternoon, lasted a few days, the next pill had the same effect and the 3d. one the neck, shoulders, hip and wrists were so painfull, that was the end of actonel for me and now I'm scared to death to try anything else. ... (5 replies)
... and I am about to start on Actonel this weekend. It was always the plan for me to go on to Fosamax or Actonel after the Forteo. I know several people taking the drug with no side effects, but I'm plenty nervous. ... (30 replies)
... ing hairloss ..i stopped the evista to see if it was the cause but the hairloss continued...i went to several drs and was told when estrogen production decreases hair follicles shrink..thus the hairloss not the evista...a few months ago i had an episode where my legs felt heavy shakey ..i stopped the evista .. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 07:08 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!